# SDR 97ZZZX1702

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15597
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335072
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711949
- Condition: Cracked
- Location: Eng/Mlg Mt
- Part time: 3,251 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST OF THE TUBES ON THIS ENGINE/LANDING GEAR MOUNT HAD TO BE REPLACED DUE TO CORROSION, CRACKS, OR CHAFING.  THE CHAFING WAS FROM OLD LOOP-TYPE (ADEL) CLAMPS THAT HAD NOT BEEN REPLACED WHEN THE RUBBER CUSHIONS DRIED OUT.  THE AIRCRAFT HAD BEEN IN AN ACCIDENT WHERE ONE GEAR COLLAPSED WHICH MAY ACCOUNT FOR THE TWO CRACKED TUBES.  THE CORROSION WAS JUST FROM LACK OF PREVENTATIVE MAINTENANCE IN A CORROSIVE ENVIRONMENT (FLORIDA).
